# SDR CALA2023111503347

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 91,925 hours, 22,879 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 623303
- Part serial: MX676069
- Condition: Leaking
- Location: Lt Hyd Pump
- Part time: 70,876 hours, 15,609 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

L HYD ELEC PUMP ANNUNCIATED. COMPLIED WITH NON-NORMAL CHECKLIST. PUMP, AC MOTOR OFF 75-2914-9-0001 6069 ON 75-2914-9-0001 5685 PUMP, AC MOTOR OFF 75-2914-9-0001 6069 ON 0000 REPLACED L/H A/C MOTOR PUMP REF AMM 29-11-01-004-001 OPS CHECK GOOD,NO LEAK DETECTED AND ALL MESSAGES CLEAR RELATED TO THE L/H A/C MOTOR PUMP, OK FOR SERVICES.
